# SDR AALA201511169006

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,430 hours, 26,379 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 1 LT CTR PUMP INDICATING LOW PRESS, CTR TANK WAS EMPTY, WHEN SWITCH WAS ON.  PUMP WAS TURNED OFF IAW QRH PROCEDURE.  REPLACED CTR TANK FUEL PUMP PRESS SWITCH & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 28-21-15-400-001-A.
